# SDR SIMA20240210001

- Difficulty date: February 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000024
- Aircraft time: 38,289 hours, 30,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT ESCAPE ROUTE MARKING SYS - M1 IN FRONT OF SEAT 1D MISSING.  . EMERGENCY PHOTOLUMINESCENT LIGHT STRIP AT 1D IAW AMM 33-50-21, OPS CHECK GOOD. MEL RESTORED.
